# SDR USAA2009071591829

- Difficulty date: July 14, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 24,678 hours, 15,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1046 - CLT-DCA - BURNING SMELL - FLIGHT ATTENDANT REPORTED SMELL OF BURNING TIRES IN VENTS OF AFT GALLEY.  FLIGHT ATTENDANT PULLED ALL CIRCUIT BREAKERS IN AFT GALLEY AND SMELL DISSIPATED.  VISUALLY CHECKED AFT GALLEY COFFEEMAKER CONNECTIONS FOR SIGNS OF BURNING.  NO FAULTS NOTED.  OPERATIONAL CHECK OF AFT GALLEY COFFEEMAKERS CHECKED OK.  NO EVIDENCE OF BURNING SMELL WITH ALL SYSTEMS POWERED INCLUDING APU AND AIR CONDITION PACKS.  ***SUPPLEMENTAL***  WILL CONTINUE TO MONITOR FOR A WEEK TO SEE IF PROBLEM REPEATS.
